[-] Show simple item record

dc.contributor.authorRali, Mayereng
dc.date.issued2014-03eng
dc.description.abstractDoes long-term use of metformin cause vitamin B12 deficiency? Evidence-Based Answer: Probably. Long-term treatment with metformin is associated with an increased risk of vitamin B12 deficiency (SOR: C, RCT and cohort studies using disease-oriented outcomes).eng
dc.identifier.citationEvidence Based Practice 17(3):11-12eng
dc.identifier.urihttp://hdl.handle.net/10355/41630eng
dc.languageEnglisheng
dc.publisherFamily Physicians Inquiries Networkeng
dc.relation.ispartofcollectionEvidence Based Practice, 2014eng
dc.relation.ispartofseriesHelpDesk answers (Evidence-based practice, 2014)eng
dc.subjectMetformin side effects, Vitamin B12 Deficiency, Diabetes treatmenteng
dc.subject.FASTNon-insulin-dependent diabetes -- Treatmenteng
dc.subject.FASTMetformineng
dc.subject.FASTVitamin B12 deficiencyeng
dc.subject.FASTDrugs -- Side effectseng
dc.titleDoes long-term use of metformin cause vitamin B12 deficiency?eng
dc.typeArticleeng


Files in this item

[PDF]

This item appears in the following Collection(s)

[-] Show simple item record